# SDR 2007UALA04171

- Difficulty date: October 10, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 43,542 hours, 31,762 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 6552873180
- Condition: Out Of Rig
- Location: L2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR 2L HANDLE LIFTS IN FLIGHT CAUSING AFT SERVICE DOOR WARNING LIGHT TO ILLUMINATE.  SUSPECT DOOR OUT OF RIG. ACCOMPLISHED SERVICE TIP 52-00-96-101. ADJUSTED DOOR STOPS. AC OK FOR SERVICE.
